# SDR IPXA2015060589848

- Difficulty date: May 14, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING STRINGER 14 CRACKED AT OTBD END.  REPAIRED RT STR 14 BETWEEN XORS 506 - 538 IAW EA 011-5710-01-A5832 REV IR AND EO MD11-5710-57652-A.
